On Dirichlet spaces with a class of superharmonic weights
Bao, Guanlong and Göğüş, Nihat Gökhan and Pouliasis, Stamatis (2018) On Dirichlet spaces with a class of superharmonic weights. Canadian Journal of Mathematics, 70 (4). pp. 721-741. ISSN 0008-414X (Print) 1496-4279 (Online)
This is the latest version of this item.
Full text not available from this repository.
Official URL: http://dx.doi.org/10.4153/CJM-2017-005-1
In this paper, we investigate Dirichlet spaces D-mu with superharmonic weights induced by positive Borel measures mu on the open unit disk. We establish the Alexander-Taylor-Ullman inequality for D-mu spaces and we characterize the cases where equality occurs. We define a class of weighted Hardy spaces H-mu(2) via the balayage of the measure mu. We show that D-mu is equal to H-mu(2) if and only if mu is a Carleson measure for D-mu. As an application, we obtain the reproducing kernel of D-mu when mu is an infinite sum of point-mass measures. We consider the boundary behavior and inner-outer factorization of functions in D-mu. We also characterize the boundedness and compactness of composition operators on D-mu.
Available Versions of this Item
Repository Staff Only: item control page